MathSciNet Relay Station
MathSciNet bibliographic data
MR1676319 (2000a:14006) 14C20
Ballico, E. Ample divisors on the blow up of $\bold P\sp n$ at points. Proc. Amer. Math. Soc. 127 (1999), no. 9, 2527–2528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement